# SDR UIEA2018011700084

- Difficulty date: January 10, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,618 hours, 22,212 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Ram Air Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FIM 21-51, FOUND THE LT PACK RAM AIR EXHAUST DOOR ACTUATOR TO BE FAULTY,  DAMAGED PIN NR 6 IN THE CONNECTOR D4288P.  R & R THE LT RAM EXHAUST DOOR ACTUATOR IAW AMM 21-53-04, OPS CHECKED GOOD. NO DEFECTS NOTED.
